Liptor

Questions and answers on "Liptor"

My upper eyelids have been swollen == first the right eye, now the left. The edema goes across the entire eyelid and up to the eyebrow. I do not...

doctor1 MD

Brief Answer:
These can be because of side effect of the drug Liptor.

Detailed Answer:
Hello
Welcome to Health care Magic

I am Dr. Dadapeer K, an...

Read Full Thread   Ask a Doctor Now

What to do about severe leg cramps as the result of taking Lipitor for 15 years?? Any tips...

doctor1 MD

Brief Answer:
take multivitamin

Detailed Answer:
Hi Mam,

Welcome to HealthcareMagic .

Liptor is known to cause muscle cramps. But if they are very...

Read Full Thread   Ask a Doctor Now

I'm on 80mg liptor , have developed sevear lower back pain, kidney area , very divicult to walk . thank...

doctor1 MD

Brief Answer:
Emergency medical review, ultrasound, plain film o

Detailed Answer:
Hi and thanks for the query,

It is difficult and early to...

Read Full Thread   Ask a Doctor Now

Recent questions on  Liptor

doctor1 MD

Hi I have seen Drs. for cardiac arrhythmia pvcs said nothing to worry about. Been searching on the web and just found a connection to Lipitor which...

doctor1 MD

I have leg cramps quite often while in bed. My hamstring or calf muscles knot up and I have to get up quickly to stretch out the muscle. It is very...

doctor1 MD

My upper eyelids have been swollen == first the right eye, now the left. The edema goes across the entire eyelid and up to the eyebrow. I do not...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics